Deformations of convex real projective manifolds and orbifolds

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 48
  • Download : 0
Publisher
International Press
Issue Date
2018-10
Language
English
Citation

Advanced Lectures in Mathematics, v.40, pp.263 - 310

ISSN
2379-3589
URI
http://hdl.handle.net/10203/249036
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0